Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've just finished my course of accutane and still have red marks from where ive picked on my chin. I also broke out really bad on my jawlines (where I never had a problem in the past) in the form of cystic/nodular during my accutane course. My right jawline looks as if it has a 1.5-2inch rash because an object hitting it whilst breaking out. I just want to know if red marks do slowly go away. I'm 17 and a half, worried, pissed off every day. It really stuffs your self esteem.

Share this post


Link to post
Share on other sites

I've just finished my course of accutane and still have red marks from where ive picked on my chin. I also broke out really bad on my jawlines (where I never had a problem in the past) in the form of cystic/nodular during my accutane course. My right jawline looks as if it has a 1.5-2inch rash because an object hitting it whilst breaking out. I just want to know if red marks do slowly go away. I'm 17 and a half, worried, pissed off every day. It really stuffs your self esteem.

You are lucky you are still 17. At this age your skin heals really fast. As for red marks and based on my personal experience, Retin-A helps fade red mark to a great extent. You can start with the lowest strength, 0.025%, just keep in mind that it takes time to see a difference. Good luck and keep us posted regrading your progress.

Share this post


Link to post
Share on other sites

Doesnt retin-a make you break out? I look in the mirror frequently and dont see much change :(

what are the common vitamins which make your skin cells reproduce quicker?

Share this post


Link to post
Share on other sites

Doesnt retin-a make you break out?

Well, it does break some people out but not all. It almost never did this to me. Sometimes it happens as a start then skin gets used to the product. You can give it a shot and see how it works. From all I have used, nothing helped with my red marks but Retin-A.

Share this post


Link to post
Share on other sites

are your redmarks noticeable now? im just worried that i might get another problem beneath my skin causing me to get pimples again.... i've only had 1 spot in 6-8 weeks but i feel worse now because i may have to deal with scars for the rest of my life.

Share this post


Link to post
Share on other sites

are your redmarks noticeable now? im just worried that i might get another problem beneath my skin causing me to get pimples again.... i've only had 1 spot in 6-8 weeks but i feel worse now because i may have to deal with scars for the rest of my life.

theres loads of over the counter shit for red marks. The neutrogena acne mark remover is made for this. the University medical scareraser and Clearasil acne scar kit were designed to improve scarring by building collagen to raise the marks but at the same time using a bleaching agent to take away the red marks. I am surrently using the scar eraser stuff but LOVE the Clearasil kit. I used it and it worked for me. I only quit using it because it has grit in with the cleasnser which was too harsh to use while on accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×